# SDR USAA020091

- Difficulty date: February 23, 2002
- Submitted: April 1, 2002
- Operation: Air carrier
- Aircraft: N776AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scupper
- Condition: Corroded
- Location: Fuselage
- Part time: 32,053 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND CORROSION ON SCUPPER, 34 INCHES BY 3 INCHES, FORWARD SERVICE DOOR THRESHOLD BETWEEN STATION 312-344 RBL 56 INCHES.  CORROSION LEVEL 1.  CLEANED CORROSION, PRIMED AND REINSTALLED SCUPPER PER SRM 53-10-07.  (M)
